I had to recently quit taking Cymbalta for anxiety and depression because it caused excessive sweatinh as did Wellbutrin when I tried it. ANy suggestions?
7 Jun 2010
This is right from this web's search. Just type name of med. in search line and hit search. scroll down to Med Facts, scroll down to side effects.
Possible side effects of Cymbalta Delayed-Release Capsules:
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome:
Constipation; decreased sexual desire or ability; diarrhea; dizziness; drowsiness; dry mouth; headache; increased sweating; loss of appetite; nausea; sore throat; tiredness; trouble sleeping; vomiting; weakness.
7 Jun 2010
As kytteneyes suggested, you may want to try Effexor. Try it at the lowest dose (or what your doc recommends) and you can increase it from there. It worked for me quite well. The only problem I had was I weened down too quickly. The withdrawals were horrible. Most anti-depressants are trial and error. You need to find what works best for you. Discuss this med (and others) with your doctor. I know it's difficult, but try to be patient as most of these meds need time to build up in your system until they reach maximum effect. Good luck to you and hope you start feeling better soon.
9 Jun 2010
Paxil has worked the best for me and I swear by it. I have tried so many of them out there but Paxil has always been the best for me, I tried Prozac, Effexor, Celexa, Zoloft and the Wellbutrin as well as others I just can't think of right now but Paxil has always been my buddy. Talk to the doctor and always go by what they say but you can ask about the Paxil if you want, good luck--hope you find something that works for you. marjorie zych
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on cymbalta for two years. When I qui smoking June8th the Doctor added wellbutrin. Icame down from the cymbalta without planning it from ...
2 answers • 21 Sep 2010
I have a back injury that will not get better, it has now caused depression and anxiety, I'm taking wellbutrin xl 150mg in the a.m. On my 3rd ...
5 answers • 11 Jun 2012
My home life. So the dr tried several different meds... and nothing has worked for me!! But today he prescribed Cymbalta to take with my 30th of ...
1 answer • 3 Sep 2014